# SDR SWIA200210922

- Difficulty date: May 9, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 37,610 hours, 46,101 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STEP ACTUATOR ARM FOUND CORRODED.  REMOVED AND REPLACED PASSENGER DOOR STEP ACTUATOR ARM WITH NEW.  OPS CHECK GOOD.
